# SDR AALA201911069021

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 17,110 hours, 1,983 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614557
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT WING INBOARD FLAP SUPPORT BACK UP RIB AT WS 484.1. REPAIRED RIB PER EA 300085.
